Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Accutane Day 162 - About 2 Weeks Left

Sign in to follow this  
Followers 0


I have been on accutane since nov 7. I am 5'7, 115 lb, f

Nov 7-dec 7 - 40 mg

Dec 7-jan 7 - 80 mg

Jan 7-april 7 - 120 mg

April 7 - present - 80 mg

No acne

4 hyperpigmentation spots right cheek

Slight dry lips

I have frequent nightmares and thoughts about my acne returning, particularly on the right side of my face. I had depression before accutane, then it went away a little in feb when my skin cleared. Now it's back really bad. I feel like I can feel the painful acne on the right side of my face still and/or that it will come out very badly soon after I stop accutane. My doc told me I had exceeded my needed dose back in beginning of March but when I begged him to keep me on another month he said ok and gave me another month of 120. He also told me to do yoga to calm down. I have recently cut down to 80 though so it will last longer. I am so scared of stopping accutane. Any thoughts or similar experiences loves? Thanks.

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now